EconPapers    
Economics at your fingertips  
 

Nonnull distributions of some statistics associated with testing for the equality of two covariance matrices

B. N. Nagarsenker

Journal of Multivariate Analysis, 1978, vol. 8, issue 3, 396-404

Abstract: The nonnull distribution of some statistics, used for testing [Sigma]1 = [Sigma]2 are obtained as mixtures of incomplete beta functions as well as mixtures of incomplete gamma functions. The introduction of the convergence factors and certain recurrence relations are useful in the computation of the power of the tests as well as computation of exact percentage points for tests of significance.

Keywords: Nonnull; distributions; hypergeometric; functions; of; matrix; argument; zonal; polynomial; mixtures; of; beta; functions; and; gamma; functions (search for similar items in EconPapers)
Date: 1978
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(78)90062-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:8:y:1978:i:3:p:396-404

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:8:y:1978:i:3:p:396-404